# SDR P5CA2012030500018

- Difficulty date: February 22, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 48,961 hours, 8,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE INTERCOSTAL OF FLOOR STRUCTURE AT STATION 990.5 RBL 99.08 AND WL 200.  (PERFORMED PERMANENT REPAIR PER INSTRUCTIONS IN EO 4453A700 AND BOEING SR 1-2111730438 AND REPAIR DEVIATION RECORD).
